MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBQ-CEDIV EXT SET,6.5,1.1ML, M LUERLOCK,

Medline Industries, LP MEDLINE; DBQ-CEDIV EXT SET,6.5,1.1ML, M LUERLOCK,
Catalog Number DYNDTB5077
Medical Device Problem Codes Connection Problem (2900); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the hook up is also smaller and more difficult to connect.".
 
Additional Manufacturer Narrative
The account reported finding difficult to connect; the complaint also stated, "the 2 clients we used the new ones on today both blew the vein." no sample or photo was received for the investigation, finished good production records were reviewed by notifying the manufacturer and requesting a completed review of the production records, and finished good trending was reviewed with 0 additional reported complaints for this issue in the last 24 months.Based on the complaint details and evaluation, the complaint is not confirmed, and the investigation was limited without receipt of the physical sample or detailed photographic evidence from the customer.The cause was documented as sample required to determine cause, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBQ-CEDIV EXT SET,6.5,1.1ML, M LUERLOCK,
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata peruri
three lakes drive
northfield, IL 60093--275
MDR Report Key50899080
Report Number1417592-2026-51103
Device Sequence Number14959081
Product Code FPA
UDI-Device Identifier10197344098651
UDI-Public10197344098651
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K242126
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTB5077
Device Lot NumberBQ250456601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown